# SDR SWIA2021081060272

- Difficulty date: May 28, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Bent
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE UPPER FAN COWL DOOR I/B AFT EDGE BENT     (C-CHECK RO 8/9/2021)    REMOVED AND REPLACED 1EA BENT INBOARD EDGE MEMBER P/N CN622-0312-0210 WITH NEW EDGE MEMBER ON THE R/H ENGINE UPPER FAN COWL DOOR REF: DWG# CN622-0201 REV L, CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01 AND CRJ-700 SRM 51-42-13-001-001-A01. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
